# SDR AWXA200600271

- Difficulty date: February 14, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 5,866 hours, 40,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EEL - DURING OVERNIGHT MAINTENANCE DISCOVERED THE EMERGENCY EXIT LIGHT ON SEAT AT ROW 7 LEFT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED ROW 7 LEFT EMERGENCY EXIT LIGHT.  OPERATIONAL CHECKS WERE GOOD.
